# SDR FDEA201010013847

- Difficulty date: October 1, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 75,837 hours, 25,100 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Cracked
- Location: Lt Elevator
- Part time: 75,837 hours, 25,100 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DROOP ELEVATOR FWD LATCH BROKEN.  REMOVED AND REPLACED 2 BROKEN LATCHES P/N H2188-1 IAW SRM 51-31-01. FOUND CRACK ON LOWER SKIN, TRIMMED OUT DAMAGED AREA AND FABRICATED REPAIR DOUBLER FROM 2024 T3 .050 BATCH NR 1795T93 IAW SRM 55-00-01 FIG 3 AND SRM 55-22-01 FIG. 9.  INSTALLED REPAIR DOUBLER IAW SRM 51-31-01.
